Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 128, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 14, 2020, 5:18 PM CDT for 4 counties in Minnesota. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2020, 5:18 PM CDT (22:18 UTC)
- Expired
- Aug 14, 2020, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MN, Morrison County, MN, Stearns County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 155 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:35 PM CDT | TSTM WND GST 72 | 2 W Little Falls, MN | MEASURED WITH PERSONAL WEATHER SENSOR. |
| Aug 14, 5:41 PM CDT | TORNADO | 3 E Camp Ripley, MN | CORRECTS TIME OF PREVIOUS TORNADO REPORT FROM 3 E CAMP RIPLEY. UPROOTED TREES, SNAPPED LARGE TREE BRANCHES AND CAUSED MINOR DAMAGE TO A FEW OUTBUILDINGS. |
| Aug 14, 5:47 PM CDT | TORNADO | 4 Nne Holdingford, MN | THE TORNADO MOSTLY MOVED OVER A FIELD AND OPEN LAND, BUT IT DID HIT SOME TREES, DOWNING LARGE BRANCHES AND BREAKING A FEW TREES. DOWNBURST WIND DAMAGE WAS NOTED ADJACENT TO THE TORNADO. PATH LENGTH WAS 1.3 MILES AND MAXIMUM WINDS WERE 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 2:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 996 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862
WUUS53 KMPX 142218
SVRMPX
MNC009-097-145-153-142300-
/O.NEW.KMPX.SV.W.0128.200814T2218Z-200814T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
518 PM CDT Fri Aug 14 2020
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Benton County in central Minnesota...
Southern Todd County in central Minnesota...
Northern Stearns County in central Minnesota...
Western Morrison County in central Minnesota...
* Until 600 PM CDT.
* At 518 PM CDT, a severe thunderstorm was located near Grey Eagle,
or 25 miles southwest of Little Falls, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Upsala around 530 PM CDT.
Swanville around 535 PM CDT.
Flensburg around 540 PM CDT.
Little Falls around 550 PM CDT.
Camp Ripley around 555 PM CDT.
Other locations impacted by this severe thunderstorm include St.
Rosa, Round Prairie, Camp Ripley Junction, Sobieski, Opole, Burtrum,
St. Stephen, Pleasant Beach, Long Prairie Airport and Elmdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4627 9434 4623 9440 4618 9437 4616 9438
4615 9424 4569 9423 4566 9511 4598 9504
4628 9435
TIME...MOT...LOC 2218Z 243DEG 42KT 4581 9484
HAIL...1.00IN
WIND...60MPH
$$
CTG2 follow-up statements
349
WWUS53 KMPX 142222
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
522 PM CDT Fri Aug 14 2020
MNC009-097-145-153-142300-
/O.CON.KMPX.SV.W.0128.000000T0000Z-200814T2300Z/
Benton MN-Todd MN-Stearns MN-Morrison MN-
522 PM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN BENTON...SOUTHEASTERN TODD...NORTHERN STEARNS AND
WESTERN MORRISON COUNTIES...
At 522 PM CDT, a severe thunderstorm was located over Grey Eagle, or
22 miles southwest of Little Falls, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Upsala around 530 PM CDT.
Swanville around 535 PM CDT.
Flensburg around 540 PM CDT.
Little Falls around 550 PM CDT.
Camp Ripley around 555 PM CDT.
Other locations impacted by this severe thunderstorm include St.
Rosa, Round Prairie, Camp Ripley Junction, Sobieski, Opole, Burtrum,
St. Stephen, Pleasant Beach, Long Prairie Airport and Elmdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4627 9434 4623 9440 4618 9437 4616 9438
4615 9424 4569 9423 4566 9511 4598 9488
4628 9435
TIME...MOT...LOC 2222Z 243DEG 42KT 4583 9478
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CTG172
WWUS53 KMPX 142234
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
534 PM CDT Fri Aug 14 2020
MNC009-097-145-153-142300-
/O.CON.KMPX.SV.W.0128.000000T0000Z-200814T2300Z/
Benton MN-Todd MN-Stearns MN-Morrison MN-
534 PM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN BENTON...SOUTHEASTERN TODD...NORTHERN STEARNS AND
SOUTHWESTERN MORRISON COUNTIES...
At 534 PM CDT, a severe thunderstorm was located over Swanville, or
12 miles southwest of Little Falls, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Little Falls around 550 PM CDT.
Camp Ripley around 555 PM CDT.
Other locations impacted by this severe thunderstorm include St.
Rosa, Elmdale, Little Falls Airport, Camp Ripley Junction, Sobieski,
Opole, Burtrum, St. Stephen, North Shore and Pleasant Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4616 9438 4615 9424 4569 9423 4567 9494
4594 9471
TIME...MOT...LOC 2234Z 243DEG 42KT 4590 9459
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:24 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 14, 3:24 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 324 PM CDT Fri Aug 14 2020 .SHORT TERM...(This evening through tonight) Issued at 300 PM CDT Fri Aug 14 2020 The key messages are the risk for severe storms this afternoon across western Minnesota, transitioning eastward during the evening hours. The main threat for tornadoes is across western Minnesota, where there is a tornado watch in effect. The risk transitions to more of a wind threat this evening as storms are expected to form a line as they move east. There is also a risk of large hail. Complex severe weather scenario this afternoon, with a surface low across the Minnesota/SD/ND border and a warm front draped out eastward ahead of it. A cold front extended to the southwest, and this will be the main focus for surface-based convection. The warm sector in between had residual influences from the cold pool of the morning convection, and was characterized by southeast winds, and low T/Td depressions. This led to fairly high storm relative helicity values and lower cloud bases. Combine that with the building instability, and this set the stage for the potential of tornadic thunderstorms as indicated by the Sig/Effective Sig Tor parameters of 3 to 6. A tornado watch is in effect until 8PM this evening for parts of west central Minnesota. This watch may transition to a Severe Thunderstorm watch as storms become more widespread, develop a cold pool, and transition into a line of storms. We'll have to see how the convection evolved over the next few hours before making this decision. In summary, the parameter space is favorable for organize severe weather, including tornadoes. The one element that gives some pause is the idea that the HiRes CAMS show low Updraft Helicity values, and the area of instability becomes more narrow and lower with time this evening. In other words, the potential is there, but this is certainly not a guarantee for widespread severe weather. .LONG TERM...(Saturday through Friday) Issued at 300 PM CDT Fri Aug 14 2020 There are few if any weather concerns in the extended forecast. High pressure will build across the region in the wake if this cold front. That will lead to clear skies with cooler temperatures and lower humidity values. There is a small chance for some showers across Lake Superior Saturday night, but those should be northeast of the forecast area. A shortwave trough in northwest flow will slide across the Upper Midwest, but this too should pass through dry. In fact, the region remains dry through Monday. On Tuesday another shortwave trough will move across the region, and this could produce a chance for showers or thunderstorms. Overall expect a fairly dry forecast into next week, which lines up with the WPC QPF forecast in the extended forecast. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1259 PM CDT Fri Aug 14 2020 VFR conditions developing this afternoon, but a cold front located in far eastern South Dakota will move through and be the focus for showers and thunderstorms, as well as a stout wind shift from the south to the west/northwest. These thunderstorms could produce gusty winds as they pass through the region. Later tonight expect VFR conditions which should last into Saturday. KMSP... Narrow layer of MVFR stratus left over from this morning's convection to the north will dissipate and should have VFR conditions this afternoon until a cold front arrives this evening. Thunderstorms are expected to develop along the cold front, and winds will quickly shift and become west/northwesterly once the front passes through. /OUTLOOK FOR KMSP/ Sat...VFR. Wind NW 5-10 kts. Sun...VFR. Wind NW 10 kts. Mon...VFR. Wind NW 10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && SHORT TERM...JRB LONG TERM...JRB AVIATION...JRB
Hazardous weather outlook, Aug 14, 12:54 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1254 PM CDT Fri Aug 14 2020 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1254 PM CDT Fri Aug 14 2020 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. A line of thunderstorms is expected to develop this afternoon in western Minnesota, moving into eastern Minnesota and western Wisconsin during the evening. Numerous severe thunderstorms are possible with this activity. Damaging winds and very large hail are the primary hazards, but a few tornadoes are also possible. The severe weather threat will be greatest west of the Interstate 35 corridor in Minnesota before storms weaken in Wisconsin. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will be needed this afternoon and this evening. jrb
In the hours before
Local storm report, Aug 14, 4:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FARWELL 45.76N 95.62W
08/14/2020 POPE MN TRAINED SPOTTER
FOUR POWER POLES DOWN AS WELL AS NUMEROUS
TREE BRANCHES UP TO 8 INCHES IN DIAMETER.
&&
MEDLocal storm report, Aug 14, 4:33 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
433 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD 2 SSW ALEXANDRIA 45.87N 95.40W
08/14/2020 DOUGLAS MN TRAINED SPOTTER
SPOTTER REPORTED FUNNEL CLOUD OVER THE
AIRPORT.
&&
MEDSpecial weather statement, Aug 14, 4:40 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
440 PM CDT Fri Aug 14 2020
MNZ058-059-066-068-142215-
McLeod-Carver-Meeker-Wright-
440 PM CDT Fri Aug 14 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WRIGHT...
SOUTHEASTERN MEEKER...NORTHERN MCLEOD AND NORTHWESTERN CARVER
COUNTIES...
At 440 PM CDT, a strong thunderstorm was located near Hutchinson,
moving northeast at 45 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Buffalo, Hutchinson, Delano, Watertown, Independence, Montrose,
Cokato, Winsted, Howard Lake, Silver Lake, Waverly and Buffalo
Airport.
LAT...LON 4505 9376 4498 9377 4481 9437 4497 9449
4523 9389
TIME...MOT...LOC 2140Z 243DEG 39KT 4493 9434
TDHLocal storm report, Aug 14, 5:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
517 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FUNNEL CLOUD 3 NW RAYMOND 45.05N 95.28W
08/14/2020 CHIPPEWA MN TRAINED SPOTTER
SPOTTER REPORTED A FUNNEL THAT REACHED 2/3
OF THE WAY TO THE GROUND BEFORE LIFTING.
&&
MEDSpecial weather statement, Aug 14, 5:17 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
517 PM CDT Fri Aug 14 2020
MNZ059-142300-
Wright-
517 PM CDT Fri Aug 14 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WRIGHT COUNTY...
At 517 PM CDT, a strong thunderstorm was located near Howard Lake, or
11 miles southwest of Buffalo, moving northeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Buffalo, St. Michael, Otsego, Monticello, Albertville, Montrose,
Maple Lake, Howard Lake, Waverly, Silver Creek, Enfield and Buffalo
Airport.
LAT...LON 4536 9388 4534 9387 4534 9384 4530 9377
4530 9370 4526 9358 4501 9404 4512 9422
4538 9395
TIME...MOT...LOC 2217Z 224DEG 37KT 4511 9409
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 12:39 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 66 min |
| Aug 14, 1:13 AM CDT | Special Weather Statement | MPX | Todd | 47 min |
| Aug 14, 1:46 AM CDT | Special Weather Statement | MPX | Douglas | 44 min |
| Aug 14, 1:55 AM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Aug 14, 2:45 AM CDT | Special Weather Statement | MPX | Morrison, Todd | 75 min |
| Aug 14, 3:03 AM CDT | Special Weather Statement | MPX | Douglas | 3 hr |
| Aug 14, 4:24 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 36 min |
| Aug 14, 5:08 AM CDT | Flash Flood Warning | MPX | Douglas, Morrison, Todd | 5 hr |
| Aug 14, 5:25 AM CDT | Special Weather Statement | MPX | Morrison | 35 min |
| Aug 14, 5:35 AM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Aug 14, 6:15 AM CDT | Special Weather Statement | MPX | Stearns | 45 min |
| Aug 14, 6:54 AM CDT | Special Weather Statement | MPX | Stearns | 66 min |
| Aug 14, 8:04 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker | 41 min |
| Aug 14, 8:25 AM CDT | Special Weather Statement | MPX | Sherburne | 65 min |
| Aug 14, 8:54 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker | 66 min |
| Aug 14, 10:03 AM CDT | Special Weather Statement | MPX | Wright | 72 min |
| Aug 14, 3:52 PM CDT | Tornado Warning | MPX | Douglas | 38 min |
| Aug 14, 4:14 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 31 min |
| Aug 14, 4:24 PM CDT | Tornado Warning | MPX | Morrison, Todd | 36 min |
| Aug 14, 4:40 PM CDT | Special Weather Statement | MPX | Wright | 35 min |
| Aug 14, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 28 min |
| Aug 14, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 35 min |
| Aug 14, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 47 min |
| Aug 14, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 30 min |
| Aug 14, 5:17 PM CDT | Special Weather Statement | MPX | Wright | 43 min |
| Aug 14, 5:29 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Wright | 31 min |
| Aug 14, 5:35 PM CDT | Tornado Warning | MPX | Morrison | 25 min |
| Aug 14, 5:38 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 37 min |
| Aug 14, 5:40 PM CDT | Tornado Warning | MPX | Stearns | 35 min |
| Aug 14, 5:41 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 34 min |
| Aug 14, 5:43 PM CDT | Tornado Warning | MPX | McLeod | 32 min |
| Aug 14, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 45 min |
| Aug 14, 5:58 PM CDT | Tornado Warning | MPX | Mille Lacs, Morrison | 32 min |
| Aug 14, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne, Stearns | 44 min |
| Aug 14, 6:04 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 26 min |
| Aug 14, 6:09 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 21 min |
| Aug 14, 6:13 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Wright | 32 min |
| Aug 14, 6:17 PM CDT | Tornado Warning | MPX | Meeker | 28 min |
| Aug 14, 6:21 PM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 24 min |
| Aug 14, 6:24 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 36 min |
| Aug 14, 6:28 PM CDT | Tornado Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 32 min |
| Aug 14, 6:43 PM CDT | Special Weather Statement | MPX | Benton | 92 min |
| Aug 14, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 30 min |
| Aug 14, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 15 min |
| Aug 14, 6:53 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.